# SDR CALA0300337

- Difficulty date: June 26, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 16,296 hours, 8,643 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65554786
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.33 INCH CRACK IN LOWER GATE OF L-2 DOOR. THE CRACK WAS LOCATED AT AFT CORNER FROM AFT MOST RIVET TOWARDS HINGE. INSTALLED HINGE AND SEALED RETAINERS ON NEW GATE IAW SRM 51-40-02.
